# SDR CA030708007

- Difficulty date: April 15, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Aircraft time: 810 hours
- Engine: Lyc O320A2D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 41373
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ONLY EXPLANATION WE HAVE FOR THIS BURNED AREA COMES FROM THE FEW TIMES THIS AIRCRAFT HAS BEEN PARKED OUTSIDE, OR DURING FLIGHT. IT MIGHT SOUND CRAZY, BUT SUNLIGHT MUST HIT THE GLASS AT THE RIGHT PERFECT ANGLE, BUNDLE THE LIGHT LIKE A MAGNIFYING GLASS AND THEN HIT THE VINYL BEFORE AIRCRAFT WAS REBUILT IN 1996.
